# SDR 96FDEA01265

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  STRINGER END FITTING CRACKED STA 740, AFT SIDE, AT STRINGER 5 RT.  CORRECTIVE ACTION:  REMOVED AND REPLACED STRINGER END FITTING PER SRM 51-10-01.
